# SDR CALA2013011100018

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 25,282 hours, 7,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIGN INOPERATIVE BETWEEN O/W EXIT ACFT RIGHT.  REPLACED FUSE ON M11488 IAW WDM 33-51-01. OPS CHECK NORMAL WORK PERFORMED.
